Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


extreme rash on atripla
Jul 14, 2008

I have been on atripla for about 12+ months. Recently, I have been taking numerous decongestants for cold symptoms (robitussen, dayquil, generic claritan, benedryl)but have developed an extreme rash over back, chest, stomach, arms and upper legs. Could this be a reaction between atripla and the over-the-counter medications?

Response from Dr. Young

Thank you for your post.

If you've been on Atripla for a year already (without rash), I'd think that it would be distinctly unusual for you to develop a new drug rash.

On the other hand, if you've recently ingested a whole bunch of different (presumably new) medications, then a new drug rash could be explained by these.

I'd let your doctor know as soon as possible about your symptoms. In the short term, I'd avoid taking any of the new over-the-counters until this is better explained.

Best of health, BY



Previous
very low CD4 count
Next
Liberal about Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement